Open Access

Complement on order weakly compact operators

     Article (.pdf)

Abstract

We generalize a result on the duality property for order weakly compact operators and use it to establish some characterizations of positive operators.


Full Text





Article Information

TitleComplement on order weakly compact operators
SourceMethods Funct. Anal. Topology, Vol. 17 (2011), no. 2, 112-117
MathSciNet MR2849471
CopyrightThe Author(s) 2011 (CC BY-SA)

Authors Information

Belmesnaoui Aqzzouz
Universite Mohammed V-Souissi, Faculte des Sciences Economiques, Juridiques et Sociales, Departement d'Economie, B.P. 5295, SalaAljadida, Morocco

Jawad H'mishane
Universite Ibn Tofail, Faculte des Sciences, Departement de Mathematiques, B.P. 133, Kenitra, Morocco 


Citation Example

Belmesnaoui Aqzzouz and Jawad H'mishane, Complement on order weakly compact operators, Methods Funct. Anal. Topology 17 (2011), no. 2, 112-117.


BibTex

@article {MFAT573,
    AUTHOR = {Aqzzouz, Belmesnaoui and H'mishane, Jawad},
     TITLE = {Complement on order weakly compact operators},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {17},
      YEAR = {2011},
    NUMBER = {2},
     PAGES = {112-117},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=573},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues